Alert archive / Montana / Winter Storm Warnings in 2014
Winter Storm Warning 2, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Jan 13, 2014, 7:31 PM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2014, 7:31 PM MST (02:31 UTC)
- Expired
- Jan 14, 2014, 5:00 AM MST
- In force
- 9 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
860 WWUS45 KTFX 140231 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 731 PM MST MON JAN 13 2014 MTZ011-047-140345- /O.CAN.KTFX.WW.Y.0003.000000T0000Z-140114T1200Z/ HILL-BLAINE- 731 PM MST MON JAN 13 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER WEATHER ADVISORY. SCATTERED SNOW SHOWERS WILL BRING GENERALLY LESS THAN AN INCH OF ACCUMULATION TO HILL AND BLAINE COUNTIES. AS A RESULT...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ MTZ050-051-141200- /O.UPG.KTFX.WW.Y.0003.000000T0000Z-140114T1200Z/ /O.NEW.KTFX.WS.W.0002.140114T0231Z-140114T1200Z/ JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 731 PM MST MON JAN 13 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW WHICH IS IN EFFECT UNTIL 5 AM MST TUESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: SNOW OVER JUDITH BASIN AND FERGUS COUNTIES WILL CONTINUE THROUGH THE EVENING BUT SHOULD COME TO AN END EARLY TUESDAY MORNING. * SNOW ACCUMULATION: 4 TO 8 INCHES OVER THE PLAINS AND IN THE MOUNTAINS. * WINDS AND VISIBILITY: STRONG NORTHWEST WINDS...COMBINED WITH FALLING SNOW...WILL REDUCE VISIBILITY TO LESS THAN ONE HALF MILE...WITH NEAR WHITEOUT CONDITIONS AT TIMES. * LOCATIONS AFFECTED INCLUDE: STANFORD...LEWISTOWN...LEWISTOWN DIVIDE. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ010-013-044>046-049-141200- /O.CON.KTFX.WW.Y.0003.000000T0000Z-140114T1200Z/ EASTERN GLACIER-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...BIG SANDY... FORT BENTON...SHELBY...CHESTER...CONRAD...FAIRFIELD 731 PM MST MON JAN 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY. * TIMING AND MAIN IMPACT: SNOW OVER CENTRAL MONTANA WILL CONTINUE THROUGH THE EVENING AND SHOULD COME TO AN END EARLY TUESDAY MORNING. * SNOW ACCUMULATION: TOTAL SNOW ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED WITH 3 TO 5 INCHES EXPECTED OVER THE SWEET GRASS HILLS. * WINDS AND VISIBILITY: STRONG NORTHWEST WINDS...COMBINED WITH FALLING SNOW...WILL REDUCE VISIBILITY TO LESS THAN ONE HALF MILE...WITH NEAR WHITEOUT CONDITIONS AT TIMES. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CONRAD...SHELBY... CHESTER...CUT BANK...BIG SANDY...FORT BENTON. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012-054-141200- /O.CON.KTFX.WW.Y.0003.000000T0000Z-140114T1200Z/ CASCADE-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...WHITE SULPHUR SPRINGS 731 PM MST MON JAN 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY. * TIMING AND MAIN IMPACT: SNOW WILL CONTINUE OVER CENTRAL MONTANA THROUGH THE EVENING AND SHOULD COME TO AN END EARLY TUESDAY MORNING. * SNOW ACCUMULATION: TOTAL SNOW ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED IN THE GREAT FALLS AND WHITE SULPHUR SPRINGS AREAS. 5 TO 8 INCHES ARE EXPECTED IN THE MOUNTAINS. * WINDS AND VISIBILITY: STRONG NORTHWEST WINDS...COMBINED WITH FALLING SNOW...WILL REDUCE VISIBILITY TO LESS THAN ONE HALF MILE...WITH NEAR WHITEOUT CONDITIONS AT TIMES. * LOCATIONS AFFECTED INCLUDE: WHITE SULPHUR SPRINGS...GREAT FALLS...KINGS HILL PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ009-014-048-140600- /O.CON.KTFX.WW.Y.0003.000000T0000Z-140114T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 731 PM MST MON JAN 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR ELEVATIONS ABOVE 5000 FEET... A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 5000 FEET FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: PERIODS OF SNOW ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT THROUGH LATE THIS EVENING. ROADWAYS WILL BE SNOW AND ICE-COVERED...ESPECIALLY HIGHWAY 2 OVER MARIAS PASS AND PORTIONS OF HIGHWAY 89 OVER THE HUDSON BAY DIVIDE. * SNOW ACCUMULATION: ADDITIONAL SNOW ACCUMULATION OF 2 TO 3 INCHES IS EXPECTED. * WINDS AND VISIBILITY: STRONG WEST WINDS...COMBINED WITH FALLING SNOW...WILL REDUCE VISIBILITY TO LESS THAN ONE HALF MILE...WITH NEAR WHITEOUT CONDITIONS AT TIMES. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
2 follow-up statements
887 WWUS45 KTFX 140411 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 911 PM MST MON JAN 13 2014 MTZ009-014-048-140515- /O.CAN.KTFX.WW.Y.0003.000000T0000Z-140114T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 911 PM MST MON JAN 13 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER WEATHER ADVISORY. WIDESPREAD SNOW AND BLOWING SNOW IS TAPERING OFF. AS A RESULT... THE WINTER WEATHER ADVISORY IS CANCELLED. $$ MTZ050-051-141200- /O.CON.KTFX.WS.W.0002.000000T0000Z-140114T1200Z/ JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 911 PM MST MON JAN 13 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY. * TIMING AND MAIN IMPACT: SNOW OVER JUDITH BASIN AND FERGUS COUNTIES WILL CONTINUE THROUGH THE EVENING BUT SHOULD COME TO AN END EARLY TUESDAY MORNING. * SNOW ACCUMULATION: 4 TO 8 INCHES OVER THE PLAINS AND IN THE MOUNTAINS. * WINDS AND VISIBILITY: STRONG NORTHWEST WINDS...COMBINED WITH FALLING SNOW...WILL REDUCE VISIBILITY TO LESS THAN ONE HALF MILE...WITH NEAR WHITEOUT CONDITIONS AT TIMES. * LOCATIONS AFFECTED INCLUDE: STANFORD...LEWISTOWN...LEWISTOWN DIVIDE. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ010-013-044>046-049-141200- /O.CON.KTFX.WW.Y.0003.000000T0000Z-140114T1200Z/ EASTERN GLACIER-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...BIG SANDY... FORT BENTON...SHELBY...CHESTER...CONRAD...FAIRFIELD 911 PM MST MON JAN 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY. * TIMING AND MAIN IMPACT: SNOW OVER CENTRAL MONTANA WILL CONTINUE THROUGH THE EVENING AND SHOULD COME TO AN END EARLY TUESDAY MORNING. * SNOW ACCUMULATION: TOTAL SNOW ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED WITH 3 TO 5 INCHES EXPECTED OVER THE SWEET GRASS HILLS. * WINDS AND VISIBILITY: STRONG NORTHWEST WINDS...COMBINED WITH FALLING SNOW...WILL REDUCE VISIBILITY TO LESS THAN ONE HALF MILE...WITH NEAR WHITEOUT CONDITIONS AT TIMES. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CONRAD...SHELBY... CHESTER...CUT BANK...BIG SANDY...FORT BENTON. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ012-054-141200- /O.CON.KTFX.WW.Y.0003.000000T0000Z-140114T1200Z/ CASCADE-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...WHITE SULPHUR SPRINGS 911 PM MST MON JAN 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY. * TIMING AND MAIN IMPACT: SNOW WILL CONTINUE OVER CENTRAL MONTANA THROUGH THE EVENING AND SHOULD COME TO AN END EARLY TUESDAY MORNING. * SNOW ACCUMULATION: TOTAL SNOW ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED IN THE GREAT FALLS AND WHITE SULPHUR SPRINGS AREAS. 5 TO 8 INCHES ARE EXPECTED IN THE MOUNTAINS. * WINDS AND VISIBILITY: STRONG NORTHWEST WINDS...COMBINED WITH FALLING SNOW...WILL REDUCE VISIBILITY TO LESS THAN ONE HALF MILE...WITH NEAR WHITEOUT CONDITIONS AT TIMES. * LOCATIONS AFFECTED INCLUDE: WHITE SULPHUR SPRINGS...GREAT FALLS...KINGS HILL PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
633 WWUS45 KTFX 141148 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 448 AM MST TUE JAN 14 2014 MTZ050-051-141300- /O.EXP.KTFX.WS.W.0002.000000T0000Z-140114T1200Z/ JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 448 AM MST TUE JAN 14 2014 ...WINTER STORM WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... THE WINTER STORM WARNING WILL EXPIRE AT 5 AM MST THIS MORNING. SNOW IS DECREASING OVER THE AREA. LIGHT SNOW MAY FALL FOR A FEW MORE HOURS BUT ADDITIONAL SIGNIFICANT ACCUMULATIONS ARE NO LONGER EXPECTED. $$ MTZ010-013-044>046-049-141300- /O.EXP.KTFX.WW.Y.0003.000000T0000Z-140114T1200Z/ EASTERN GLACIER-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- EASTERN TETON- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...BIG SANDY... FORT BENTON...SHELBY...CHESTER...CONRAD...FAIRFIELD 448 AM MST TUE JAN 14 2014 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 5 AM MST THIS MORNING. LIGHT SNOW HAS ENDED OVER MOST OF THE AREA. LITTLE...IF ANY...ADDITIONAL ACCUMULATION IS EXPECTED. $$ MTZ012-054-141300- /O.EXP.KTFX.WW.Y.0003.000000T0000Z-140114T1200Z/ CASCADE-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS... KINGS HILL PASS...WHITE SULPHUR SPRINGS 448 AM MST TUE JAN 14 2014 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 5 AM MST THIS MORNING. LIGHT SNOW MAY CONTINUE FOR A FEW MORE HOURS BUT NO ADDITIONAL SIGNIFICANT ACCUMULATIONS ARE EXPECTED. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Jan 13, 6:33 PM MST, 58 minutes earlier.
Area forecast discussion, Jan 13, 6:33 PM MST, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 633 PM MST Mon Jan 13 2014 .UPDATE...Busy afternoon across the forecast area as strong west winds and mild temperatures turned to north winds and snow across North Central Montana. Have cancelled the High Wind Warning in the north and expanded a Winter Weather Advisory across western portions of North Central Montana. So far, no snow has been reported in my northeast zones but will hold on to the advisory a bit longer in that area to see if snow expands in that direction. Winds are also coming down across Southwest Montana although the Canadian cold front has so far not made it to Helena. Believe the High Wind Warning in these areas could be dropped early as well, but will hold on making changes in this region until the evening model runs come in. mpj && .AVIATION... UPDATED 2350Z. Widespread snow is overspreading much of North Central MT this evening. Visibilities will be below 1/2SM in many areas with snow. The snow will move into Southwest MT after 02z...but for now Helena and Bozeman should not see the worst of these conditions. Otherwise mountains will be obscured. Expect slowly improving conditions from north to south after 08z tonight. Gusty winds are expected on Tuesday afternoon in the Cut Bank area...with gradually clearing skies in most areas during the afternoon hours. Brusda && .PREV DISCUSSION... /ISSUED 452 PM MST Mon Jan 13 2014/ Tonight through Wednesday...Water vapor indicates a strong high pressure ridge to the west with moist northwest flow aloft. A wave shows in the flow north near the Canadian border. An associated cold front is moving through the northern zones. A brief period of rain will switch to snow as the cooler air mass moves into the area. Very strong height rises are behind the front and the cold front should continue to move quite fast. The upper level high pressure ridge to the west will slowly move east tonight. This will help dry the air mass and quickly drop the chance of precip by early Tuesday morning. A short wave will move over the BC coast Tuesday night, move into the ridge, and over the Rockies by Wednesday. The air mass will remain relatively dry but this shortwave will help increase winds again. Temperatures will cool Wednesday as the cold front drops south of the border. However, most of the cold air will remain well to the east and north of the zones. The northeast will see the most cooling but Southwest Montana will see little change. Zelzer Wednesday Night through Monday...Medium range models are in good agreement with the forecast solution for this period. This will be a mostly quiet weather period with only minor fluctuations in above normal temperatures from day to day. A weak disturbance in the northwesterly flow aloft will exit the area Wednesday night, for decreasing westerly downslope winds. Otherwise, an upper level ridge of high pressure centered over the Pacific Coast will gradually move onshore and into the northern Rockies from Thursday through Saturday, keeping the area dry. A shortwave trough will then move through the ridge and across Montana Saturday night through Sunday night, bringing a brief increase in the westerly downslope winds to the area, along with a chance of mainly mountain showers. The upper level ridge will then rebuild over the Pacific Coast Sunday through Monday, and the resulting moist northwesterly flow over the forecast area will keep a slight chance of showers over the mountains. Coulston && .PRELIMINARY POINT TEMPS/POPS... GTF 29 48 38 53 / 100 10 10 10 CTB 27 48 37 51 / 100 10 10 10 HLN 30 46 29 47 / 60 20 10 10 BZN 24 40 20 42 / 70 20 10 10 WEY 15 30 13 31 / 50 30 10 10 DLN 24 40 23 43 / 20 10 0 10 HVR 21 40 30 46 / 60 10 10 10 LWT 22 40 30 45 / 100 10 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING until 11 PM MST this evening Broadwater... Central and Southern Lewis and Clark...Jefferson...Meagher. WINTER WEATHER ADVISORY until 11 PM MST this evening FOR ELEVATIONS ABOVE 5000 FEET FOR Central and Southern Lewis and Clark...Northern Rocky Mountain Front...Southern Rocky Mountain Front. WINTER WEATHER ADVISORY until 5 AM MST Tuesday Blaine... Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton... Hill...Liberty...Toole. HIGH WIND WARNING until 11 PM MST this evening Beaverhead... Gallatin...Madison. WINTER WEATHER ADVISORY until 5 AM MST Tuesday Cascade... Fergus...Judith Basin...Meagher. && weather.gov/greatfalls www.twitter.com/NWSGreatFalls www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Jan 13, 10:19 AM MST, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 1019 AM MST MON JAN 13 2014 MTZ009-014-048-141730- NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- 1019 AM MST MON JAN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST TONIGHT. A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT FOR ELEVATIONS ABOVE 5000 FEET UNTIL 3 PM MST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HIGH WINDS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-010-015-044>046-049-052-053-055-141730- BEAVERHEAD-EASTERN GLACIER-MADISON-TOOLE-LIBERTY-EASTERN PONDERA- EASTERN TETON-JEFFERSON-BROADWATER-GALLATIN- 1019 AM MST MON JAN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ011>013-047-050-051-054-141730- HILL-CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- 1019 AM MST MON JAN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST. A WINTER WEATHER ADVISORY IS IN EFFECT BEGINNING AT 3 PM MST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 13, 5:47 PM MST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
547 PM MST MON JAN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM NON-TSTM WND GST 14 WNW RINGLING 46.35N 111.07W
01/13/2014 M68 MPH MEAGHER MT DEPT OF HIGHWAYS
68 MPH WIND GUST AT THE DEEP CREEK PASS DOT SENSOR ON
HIGHWAY 12.
&&
BRUSDALocal storm report, Jan 13, 6:30 PM MST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
630 PM MST MON JAN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM SNOW 4 SSE BYNUM 47.93N 112.29W
01/13/2014 M2.0 INCH TETON MT CO-OP OBSERVER
2 INCHES AND STILL SNOWING
&&
NJLLocal storm report, Jan 13, 6:35 PM MST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
635 PM MST MON JAN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM SNOW HOBSON 47.00N 109.87W
01/13/2014 E4.0 INCH JUDITH BASIN MT CO-OP OBSERVER
ESTIMATED 4 INCHES OF NEW SNOW IN THE PAST 2 HOURS.
&&
BRUSDALocal storm report, Jan 13, 6:38 PM MST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
638 PM MST MON JAN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM SNOW 3 SSE RAYNESFORD 47.23N 110.71W
01/13/2014 E4.0 INCH JUDITH BASIN MT TRAINED SPOTTER
ESTIMATED UP TO 4 INCHES OF NEW SNOW THIS EVENING.
&&
BRUSDALocal storm report, Jan 13, 6:40 PM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
640 PM MST MON JAN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM SNOW LEWISTOWN 47.06N 109.42W
01/13/2014 M3.0 INCH FERGUS MT TRAINED SPOTTER
3 INCHES OF SNOW. STILL SNOWING.
&&
NJLLocal storm report, Jan 13, 7:10 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
710 PM MST MON JAN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM NON-TSTM WND GST 3 WNW TOWNSEND 46.33N 111.59W
01/13/2014 M58 MPH BROADWATER MT MESONET
&&
NJLThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 4:20 AM MST | High Wind Watch | TFX | 10 hr | |
| Jan 14, 2:39 PM MST | High Wind Warning | TFX | 28 hr |
Nearby
Winter Storm Warnings in Montana, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.